# SDR AALA202107157815

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 23,892 hours, 9,333 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1L ARM/DISARM LEVER WILL NOT GO INTO FULL ARM DETENT. REMOVED AND REPLACED DOOR SLIDE ESCAPE AT DOOR 1L PER 26L00025010.
